# SDR CA020718008

- Difficulty date: June 23, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,041 hours
- Engine: Pwa PT6T3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Support
- Condition: Broken
- Location: Skid Tube
- Component: Crosstube, Bell, 205050403
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE AIRCRAFT, THE PILOT HEARD A LOUD BANG. THE AIRCRAFT DID NOT MOVE AND THERE WAS NO INDICATON OF ANY MALFUNCTION ON THE INSTRUMENTS. THE PILOT OPENED THE CREW DOOR AND SAW THE RT SKID TUBE SLIPPED OUT TO THE RIGHT. INSPECTION REEALED THAT THE FORWARD CROSSTUBE HAD SNAPPED IN HALF AT THE RT SUPPORT POSITION. THE BROKEN CROSSTUBE WAS REMOVED AND A NEW CROSSTUBE WAS INSTALLED.
